The Australian Journal of Mathematical Analysis and Applications

Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  


Volume 1, Issue 1, 2004



Art No.
Title Author (s)


New Reverses of Schwarz, Triangle and Bessel Inequalities in Inner Product Spaces


S. S. Dragomir


Pseudomonotonicity and Quasimonotonicity by Translations Versus Monotonicity in Hilbert Spaces


George Isac and Dumitru Motreanu


Inequalities Relating to the Gamma Function


Chao-Ping Chen and Feng Qi


Integrability of Sine and Cosine Series Having Coefficients of a New Class


L. Leindler


Long Time Behavior for a Viscoelastic Problem with a Positive Definite Kernel


N-e Tatar

An Application of Quasi Power Increasing Sequences


H. Bor
7 Analytical and Numerical Solutions of the Inhomogenous Wave Equation


T. Matsuura and S. Saitoh
8 Multivalued Equilibrium Problems with Trifunction


Muhammad Aslam Noor

On Sufficient Conditions for Strong Starlikeness


V. Ravichandran, M. H. Khan,
M. Darus, and
K. G. Subramanian

Asymptotic Behavior of Mixed Type Functional Equations


J. M. Rassias
11 On an Extension of Hilbertís Integral Inequality with Some Parameters


Bicheng Yang
12 Generalized Fuglede-Putnam Theorem and Orthogonality


A. Bachir and A. Sagres

© 2004-2023 Austral Internet Publishing